# SDR AALA201804169020

- Difficulty date: April 14, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 13,371 hours, 5,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Faulted
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAUTION FOR THE L2 DOOR BOTTLE.  SERVICE THE L2 DOOR BOTTLE IAW AMM 52-10-00.  CAUTION LIGHT OUT.
